# SDR AALA202208266965

- Difficulty date: August 18, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SHIELD ASSEMBLY, FORWARD OF AFT CARGO DOOR, LOCATED FROM BS 767 TO BS 787 AT RBL 42. REPLACED SHIELD ASSEMBLY PER AARD 51-00-05.
